JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RINGS WHOSE PRIME RADICALS ARE COMPLETELY PRIME
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RINGS WHOSE PRIME RADICALS ARE COMPLETELY PRIME
KANG, KWANG-HO; KIM, BYUNG-OK; NAM, SANG-JIG; SOHN, SU-HO;
  PDF(new window)
 Abstract
We study in this note rings whose prime radicals are completely prime. We obtain equivalent conditions to the complete 2-primal-ness and observe properties of completely 2-primal rings, finding examples and counterexamples to the situations that occur naturally in the process.
 Keywords
prime radical;completely 2-primal ring;2-primal ring;
 Language
English
 Cited by
 References
1.
G. Azumaya, Strongly $\pi$-reqular rings, J. Fac. Sci. Hokkaido Univ. 13 (1954), 34-39

2.
R. Baer, Radical ideals, Amer. J. Math. 65 (1943), 537-568 crossref(new window)

3.
G. F. Birkenmeier, H. E. Heatherly, and E. K. Lee, Completely prime ideals and associated radicals, Proc. Biennial Ohio State-Denison Conference 1992, edited by S. K. Jain and S. T. Rizvi, World Scientific, Singapore-New Jersey-LondonHong Kong, 1993, 102-129

4.
F. Dischinger, Sur les anneauxfortement ti-requliers, C. R. Acad. Sci. Paris, Ser. A 283 (1976), 571-573

5.
J. W. Fisher and R. L. Snider, On the von Neumann regularity of rings with regular prime factor rings, Pacific J. Math. 54 (1974), 135-144 crossref(new window)

6.
I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, ChicagoLondon, 1965

7.
Y. Hirano, Some studies on strongly n-reqular rings, Math. J. Okayama Univ. 20 (1978), 141-149

8.
C. Y. Hong and T. K. Kwak, On minimal strongly prime ideals, Comm. Algebra 28 (2000), no. 10, 4867-4878 crossref(new window)

9.
C. Huh, E. J. Kim, H. K. Kim, and Y. Lee, Nilradicals of power series rings and nil power series rings, submitted

10.
C. Huh, H. K. Kim, D. S. Lee, and Y. Lee, Prime radicals of formal power series rings, Bull. Korean Math. Soc. 38 (2001), no. 4, 623-633

11.
A. A. Klein, Rings of bounded index, Comm. Algebra 12 (1984), no. 1, 9-21 crossref(new window)

12.
Y. Lee, C. Huh, and H. K. Kim, Questions on 2-primal rings, Comm. Algebra 26 (1998), no. 2, 595-600 crossref(new window)

13.
L. H. Rowen, Ring Theory, Academic Press, Inc., San Diego, 1991

14.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric rings, Trans. Amer. Math. Soc. 184 (1973), 43-60 crossref(new window)